# SDR DHL2005763005

- Difficulty date: December 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT ILLUMINATED AT FL 250, NO LOSS OF PRESSURIZATION NOTED.  PLACED DMI PER MEL 52-4-1 CAT B DDD 12/27/05 DMI 23781 PLACARDS INSTALLED DOOR IS VERIFIED CLOSED & LOCKED.
